# SDR CALA2021090601510

- Difficulty date: September 4, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,627 hours, 21,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Corroded
- Location: Bs 1640 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0571 FLOOR BEAM AT STA 1640 BL0 IS CORRODED.
